Alert archive / Wisconsin / Special Weather Statements in 2019
Special Weather Statement, NWS Milwaukee, WI
NWS Milwaukee, WI issued this special weather statement at Aug 3, 2019, 4:30 PM CDT for Jefferson County, Wisconsin. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 3, 2019, 4:30 PM CDT (21:30 UTC)
- Expired
- Aug 3, 2019, 4:45 PM CDT
- In force
- 15 min
- Issued by
- NWS Milwaukee, WI
County Jefferson County, WI
The radar
The Milwaukee radar (KMKX), 37 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.5 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 538 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 1098 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -32 m²/s²
- 0-3 km storm-relative helicity
- -39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
233 WWUS83 KMKX 032130 SPSMKX Special Weather Statement National Weather Service Milwaukee/Sullivan WI 430 PM CDT Sat Aug 3 2019 WIZ063-064-032145- Jefferson-Dane- 430 PM CDT Sat Aug 3 2019 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN DANE AND WESTERN JEFFERSON COUNTIES... At 430 PM CDT, a strong thunderstorm was located over Lake Ripley, or near Lake Mills, moving southeast at 5 mph. Winds of 30 to 40 mph and pea size hail are possible with this storm. Locations impacted include... Fort Atkinson, Jefferson, Lake Mills, Waterloo, Deerfield, Cambridge, Lake Ripley, Lake Koshkonong, Hebron, Rockdale and Busseyville. LAT...LON 4312 8918 4318 8897 4291 8866 4285 8902 TIME...MOT...LOC 2130Z 318DEG 6KT 4302 8898 $$ KUROSKI
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this special weather statement went out at Aug 3, 4:07 PM CDT, 23 minutes earlier.
Area forecast discussion, Aug 3, 4:07 PM CDT, 23 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 407 PM CDT Sat Aug 3 2019 .SHORT TERM... Tonight through Tuesday...Forecast confidence medium. Sct showers and tstorms are continuing over east central and se WI. Some development is expected over south central WI this afternoon into the early evening as outflow boundaries head wwd. Abundant small hail and gusty winds may still occur with the stronger storms into the early evening. For late tnt and Sun a weak shortwave trough will move from Canada into MI followed by weak shortwave riding for the afternoon. At the sfc, a weak cool front will stall over wrn WI with high pressure settling over Lake MI, MI, and Lake Huron. There will be slight chances for showers and storms over south central WI Sun afternoon along the weak wind shift boundary. Swly flow and warm advection will then develop late Sun nt and Mon ahead of an approaching upper trough and cold front. High temps well into the 80s are likely with scattered to numerous showers and tstorms expected. Tuesday will likely be quiet. .LONG TERM...Wednesday through Saturday...Forecast confidence medium. Nwly flow aloft will continue for this period. Another upper trough and cold front will bring small chances for tstorms Wed nt-Thu followed by cooler temps and dry conditions. && .AVIATION(21Z TAFS)...Sct-bkn035-045 cumulus and cumulus congestus this afternoon into the early evening with sct showers and tstorms especially over east central and se WI. A humid airmass will lead to areas of fog late tnt through 13Z or 14Z Sun. Patchy dense fog may occur in the river valleys and low lying areas. Sct035-045 cumulus and cumulus congestus will form once again on Sun but greatest over south central WI with slight chances of showers and tstorms. && .MARINE...A cold front will shift winds to the north from north to south across the lake tnt. Lgt nly winds will continue for Sun followed by modest swly winds for Mon ahead of an approaching cold front. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Tonight/Sunday and Aviation/Marine...99 Sunday Night through Saturday...99
Hazardous weather outlook, Aug 3, 3:34 PM CDT, 56 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 334 PM CDT Sat Aug 3 2019 WIZ046-047-051-052-056>060-062>072-042045- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 334 PM CDT Sat Aug 3 2019 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight Widely scattered thunderstorms will pose a risk of cloud to ground lightning this afternoon into the evening. .DAYS TWO THROUGH SEVEN...Sunday through Saturday Additional thunderstorm chances are forecast Sunday afternoon and evening, mainly toward the Dells. Strong storms are possible with a cold front passage Monday evening. There is another chance for a few storms on Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ643>646-042045- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 334 PM CDT Sat Aug 3 2019 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Saturday Strong storms are possible with a cold front passage Monday evening. There is another chance for a few storms on Thursday. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-042045- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 334 PM CDT Sat Aug 3 2019 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Saturday Strong storms are possible with a cold front passage Monday evening. There is another chance for a few storms on Thursday. www.weather.gov/mkx
In the hours before
Special weather statement, Aug 3, 3:24 PM CDT, 1 hour 6 minutes before
Special Weather Statement National Weather Service Milwaukee/Sullivan WI 324 PM CDT Sat Aug 3 2019 WIZ071-072-032100- Racine-Kenosha- 324 PM CDT Sat Aug 3 2019 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN RACINE AND KENOSHA COUNTIES... At 323 PM CDT, a strong thunderstorm was located over Union Grove, moving south at 10 mph. Winds of 30 to 40 mph and pea size hail are possible with this storm. Locations impacted include... Kenosha, Pleasant Prairie, Union Grove, Paddock Lake, Camp Lake, Silver Lake, Eagle Lake, Salem, Bristol and Kansasville. LAT...LON 4269 8819 4271 8794 4252 8782 4252 8822 TIME...MOT...LOC 2023Z 341DEG 9KT 4266 8803 KUROSKI
Special weather statement, Aug 3, 3:27 PM CDT, 1 hour 3 minutes before
Special Weather Statement National Weather Service Milwaukee/Sullivan WI 327 PM CDT Sat Aug 3 2019 WIZ052-032100- Sheboygan- 327 PM CDT Sat Aug 3 2019 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SHEBOYGAN COUNTY... At 327 PM CDT, a strong thunderstorm was located near Elkhart Lake, or 9 miles north of Plymouth, moving south at 10 mph. Winds of 30 to 40 mph and pea size hail are possible with this storm. Locations impacted include... Howards Grove, Elkhart Lake, Glenbeulah and Johnsonville. LAT...LON 4378 8781 4378 8808 4389 8810 4389 8789 TIME...MOT...LOC 2027Z 353DEG 7KT 4389 8801 KUROSKI
Special weather statement, Aug 3, 3:54 PM CDT, 36 minutes before
Special Weather Statement National Weather Service Milwaukee/Sullivan WI 354 PM CDT Sat Aug 3 2019 WIZ051-032130- Fond Du Lac- 354 PM CDT Sat Aug 3 2019 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FOND DU LAC COUNTY... At 353 PM CDT, a strong thunderstorm was located near Fond Du Lac. The storm is nearly stationary. Winds of 30 to 40 mph and half inch hail are possible with this storm. Locations impacted include... Fond Du Lac, North Fond Du Lac, Southern Lake Winnebago, Taycheedah and Peebles. LAT...LON 4381 8848 4388 8840 4380 8823 4370 8839 TIME...MOT...LOC 2053Z 320DEG 4KT 4382 8841 KUROSKI
Special weather statement, Aug 3, 3:58 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
358 PM CDT Sat Aug 3 2019
WIZ051-052-032130-
Sheboygan-Fond Du Lac-
358 PM CDT Sat Aug 3 2019
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL FOND DU LAC AND
NORTHWESTERN SHEBOYGAN COUNTIES...
At 358 PM CDT, a strong thunderstorm was located over St Anna, or 10
miles northwest of Plymouth, moving southwest at 15 mph.
Winds of 30 to 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Plymouth, Elkhart Lake, Greenbush, Mount Calvary, St. Cloud and
Glenbeulah.
LAT...LON 4391 8816 4389 8816 4389 8799 4388 8793
4370 8801 4381 8827 4391 8817
TIME...MOT...LOC 2058Z 027DEG 12KT 4387 8809
KUROSKISpecial weather statement, Aug 3, 4:04 PM CDT, 26 minutes before
Special Weather Statement National Weather Service Milwaukee/Sullivan WI 404 PM CDT Sat Aug 3 2019 WIZ063-064-032130- Jefferson-Dane- 404 PM CDT Sat Aug 3 2019 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL DANE AND NORTHWESTERN JEFFERSON COUNTIES... At 403 PM CDT, a strong thunderstorm was located near Deerfield, or near Lake Mills, moving southeast at 15 mph. Winds of 30 to 40 mph and pea size hail are possible with this storm. Locations impacted include... Jefferson, Lake Mills, Deerfield, Cambridge, Lake Ripley and Rockdale. LAT...LON 4308 8916 4316 8895 4298 8879 4290 8905 TIME...MOT...LOC 2103Z 329DEG 13KT 4305 8901 KUROSKI
Special weather statement, Aug 3, 4:30 PM CDT, 0 minutes before
Special Weather Statement National Weather Service Milwaukee/Sullivan WI 430 PM CDT Sat Aug 3 2019 WIZ063-064-032145- Jefferson-Dane- 430 PM CDT Sat Aug 3 2019 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN DANE AND WESTERN JEFFERSON COUNTIES... At 430 PM CDT, a strong thunderstorm was located over Lake Ripley, or near Lake Mills, moving southeast at 5 mph. Winds of 30 to 40 mph and pea size hail are possible with this storm. Locations impacted include... Fort Atkinson, Jefferson, Lake Mills, Waterloo, Deerfield, Cambridge, Lake Ripley, Lake Koshkonong, Hebron, Rockdale and Busseyville. LAT...LON 4312 8918 4318 8897 4291 8866 4285 8902 TIME...MOT...LOC 2130Z 318DEG 6KT 4302 8898 KUROSKI
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 12:44 PM CDT | Special Weather Statement | MKX | Ozaukee | 31 min |
| Aug 3, 1:09 PM CDT | Special Weather Statement | MKX | Waukesha | 36 min |
| Aug 3, 1:25 PM CDT | Special Weather Statement | MKX | Waukesha | 35 min |
| Aug 3, 1:46 PM CDT | Special Weather Statement | MKX | Waukesha | 29 min |
| Aug 3, 3:11 PM CDT | Special Weather Statement | MKX | Fond du Lac | 34 min |
| Aug 3, 3:24 PM CDT | Special Weather Statement | MKX | Kenosha | 36 min |
| Aug 3, 3:27 PM CDT | Special Weather Statement | MKX | Sheboygan | 33 min |
| Aug 3, 3:54 PM CDT | Special Weather Statement | MKX | Fond du Lac | 36 min |
| Aug 3, 3:58 PM CDT | Special Weather Statement | MKX | Sheboygan | 32 min |
| Aug 3, 4:04 PM CDT | Special Weather Statement | MKX | Jefferson | 26 min |
| Aug 3, 4:34 PM CDT | Special Weather Statement | MKX | Fond du Lac | 26 min |
| Aug 3, 5:42 PM CDT | Special Weather Statement | MKX | Fond du Lac | 33 min |
| Aug 3, 6:01 PM CDT | Special Weather Statement | MKX | Green Lake | 14 min |
Nearby
Special Weather Statements in Wisconsin, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.